Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child had febrile convulsion post HIB vaccine. Is it safe to give the second shot?

Dear Sir, My daughter is 8 months old now.She has his first convulsion attack on 6 months after very next day of HIB vaccine .We ask her doc he said it is Ferbile seizure , his 2nd fit attacked her in after 1 n half months of first one,doc says it is coz of fever . and he changes the medicine from fardenal and eptoin(2 times daily) to epilex (2 times) nd Eptoin (1 time) also 1/2 frisum tablet daily for 15 days two times. In the 8th months she agan had HIB vaccine.Was it safe to give again HIB vaccine since she had first attack after this vaccine. Her M
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi, welcome to H.C.M.Forum, it could be febrile convulsion if there is simultaneous high fever. always keep paracetamol syrup in hand and see that he never gets high fever. regarding HIB vaccine you better get it don by a pediatrician after explaining the situation. if it is febrile convulsion it will cease coming after the age of 5 years.thank you.
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor